# SDR CHQA200158613

- Difficulty date: June 13, 2001
- Submitted: June 15, 2001
- Operation: Air carrier
- Aircraft: N158
- Make and model: Saab SF340A
- Aircraft serial: 158
- Aircraft time: 24,599 hours, 26,735 cycles
- System (JASC): 3418 · Stall Warning System
- Part: Computer
- Condition: Faulty
- Location: Stall Warning
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

A/C ABORTED TAKEOFF DUE TO RT STALL LIGHT.  MAINTENANCE REMOVED AND REPLACED STALL WARNING COMPUTER.
